Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Random mosquito bites on the body, fade with flucinonide. Have quit cigarettes and marijuana a month ago.What could this be?

Hello I have been getting a lot of random mosquito bites over my body, but mostly there under my armpit on my right side of my stomach. There seem to be new ones popping up every other couple days. Usually right next to each other. I did have a rash also on my armpit, which my doctor told me ts probably a irritant, ad he prescribed me some medicine cream, Fluocinonide . It seems to been making my rash dissapear pretty nicely but is not stopping the little mosquito bug bite looking rash. What could this be? I usedto smoke Cis and Mrjuana but have actually quit recently. Maj almsot a month and cigs about 2 weeks. I do also Drink and thought maybe that could be it so I haven t drank in like a few days. I am thinking of calling a Dermatologist this time isntead of my doctor but im not sure if I should.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. While I am glad that you have quit smoking cigarettes and marijuana, the rash is somewhat concerning. Since the armpit rash gets better with flucinonide I believe that the rash was an allergy of some kind. I wonder if you applied that to the other regions as well where you had the rash. If you did and it disappears you do not need to be worried, if it does not then you might have to look into other reasons for the rash and the place to start with is to consult a dermatologist who can check the lesions to see what they may be and prescribe you medications. I hope you have a good recovery. I also advise you to not drink and stop using alcohol.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor